Article citationsMore>>

Z. Odibat and S. Momani, “Modified Homotopy Perturbation Method: Application to Quadratic Riccati Differential Equation of Fractional Order,” Chaos, Solitons and Fractals, Vol. 36, No. 1, 2008, pp. 167-174. doi:10.1016/j.chaos.2006.06.041

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.